PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 4 | 603-610
Tytuł artykułu

On similarity between topologies

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let T 1 and T 2 be topologies defined on the same set X and let us say that (X, T 1) and (X, T 2) are similar if the families of sets which have nonempty interior with respect to T 1 and T 2 coincide. The aim of the paper is to study how similar topologies are related with each other.
Twórcy
Bibliografia
  • [1] Aniszczyk B., Frankiewicz R., Nonhomeomorphic density topologies, Bull. Polish Acad. Sci. Math., 1986, 34(3–4), 211–213
  • [2] Balcerzak M., Bartoszewicz A., Ciesielski K., Algebras with inner MB-representation, Real Anal. Exchange, 2003/04, 29(1), 265–273
  • [3] Balcerzak M., Bartoszewicz A., Rzepecka J., Wronski S., Marczewski fields and ideals, Real Anal. Exchange, 2000/01, 26(2), 703–715
  • [4] Burstin C., Eigenschaften meßbaren und nichtmeßbaren Mengen, Akademie der Wissenschaften in Wien, 1914, 123, 1525–1551
  • [5] Filipczak M., Wagner-Bojakowska E. (Eds.), Traditional and Present-Day Topics in Real Analysis, Łódz University Press, Łódz, 2013
  • [6] Hejduk J., One more difference between measure and category, Tatra Mt. Math. Publ., 2011, 49, 9–15
  • [7] Lipinski J.S., Šalát T., On the points of quasicontinuity and cliquishness of functions, Czechoslovak Math. J., 1971, 21(96), 484–489
  • [8] Pawlikowski J., Parametrized Ellentuck theorem, Topology Appl., 1990, 37(1), 65–73 http://dx.doi.org/10.1016/0166-8641(90)90015-T
  • [9] Steen L.A., Seebach J.A. Jr., Counterexamples in Topology, Dover, Mineola, 1995
  • [10] Szpilrajn E., Sur une classe de fonctions de M. Sierpinski et la classe correspondante d’ensembles, Fund. Math., 1935, 24, 17–34
  • [11] Wronski S., The number of non-homeomorphic I-density topologies, In: Theory of Real Functions: XXXIV Semester in Banach Center, 482, Institute of Mathematics of Polish Academy of Sciences, 1990, 111–114
  • [12] Wronski S., Non-homeomorphic density topologies, Math. Slovaca, 2007, 57(4), 359–368 http://dx.doi.org/10.2478/s12175-007-0030-7
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0361-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.